# SDR CALA2013110192564

- Difficulty date: October 31, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 68,573 hours, 25,270 cycles
- Engine: Pwa PW2037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Handle
- Condition: Unsecure
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S WINDOW CRANK HANDLE CAME OFF.  REINSTALLED & SECURED WINDOW CRANK HANDLE, OPERATIONS CHECKED GOOD.
